# SDR ASAA0640012

- Difficulty date: January 7, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 26,578 hours, 14,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357971
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BSTA 995 BETWEEN STRINGER 13-14 LT.  REMOVED SKIN AT BSTA 986.5-1016, STRINGER 10-14 LT, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW DWG AND SRM.  (K)
